# SDR CALA2021060400791

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 61,087 hours, 11,108 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valve
- Condition: Misinstalled
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L/H WING AUX TANK NGS FLOAT VALVE INCORRECT INSTALLED REFER NR LP 9131168. LHW AUX TANK NGS FLOAT VALVE AND COVER PLATE RELOCATED TO BTN STR U-13 AND U-14 IAW EC/RA NO.4721-01010. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 36 ACCOMPLISHED AND EC/RA NO.4721-01010 ACCOMPLISHED. ADD EMP:V897896 IDT INSPECT IS OKAY. APPROVED BY HX 135865.
